# SDR HALA2015092500199

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 50,974 hours, 9,321 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Eec
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS PG LT ENGINE ELECTRONIC ENGINE CONTROL C1.  C/W FIM BITE TEST 71-01, TASK 808, NO FAULTS NOTED, FIM 73-21 FAULT TREE 828, NO FAULTS NOTED & C/W MCDP TEST 30, NO FAULTS NOTED.  OK TO CONTINUE.
